Translator Disclaimer
March, 1977 Error Bounds for Linear Combinations of Order Statistics
Steinar Bjerve
Ann. Statist. 5(2): 357-369 (March, 1977). DOI: 10.1214/aos/1176343800

Abstract

A Berry-Esseen bound is obtained for trimmed linear combinations of order statistics. These linear combinations are written as the sum of a linear and a quadratic combination of independent exponentially distributed random variables plus a remainder term. The remainder term is shown to be of negligible order and Fourier methods are then employed to handle the linear and quadratic terms. The main theorem is also given in a version that more easily lends itself to applications.

Citation

Download Citation

Steinar Bjerve. "Error Bounds for Linear Combinations of Order Statistics." Ann. Statist. 5 (2) 357 - 369, March, 1977. https://doi.org/10.1214/aos/1176343800

Information

Published: March, 1977
First available in Project Euclid: 12 April 2007

zbMATH: 0356.62015
MathSciNet: MR518648
Digital Object Identifier: 10.1214/aos/1176343800

Subjects:
Primary: 62E20
Secondary: 62G30

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.5 • No. 2 • March, 1977
Back to Top